See Alike in...

Alike App

Browser

Squidtiddies

701d

im not sure if im experiencing symptoms or side affects from my medications? what should i do?

    • AnimalBoy

      701d

      Well have there been any changes in your life since beginning your medication? If you can identify potential side effects you cross examine your medication(s) for matching side effects to pinpoint what is most likely causing it and then bring up the concern to the doctor prescribing to you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion